# SDR SWAA2015080642559

- Difficulty date: August 4, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 69,807 hours, 57,494 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871132
- Part serial: 139
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SKIN UPPER HINGE CUT OUT UPPER AFT CORNER CRACKED.  R & R R1 DOOR IAW MM.
